# SDR MASA200601440

- Difficulty date: May 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 21,536 hours, 15,968 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 6339 BFL - ON POWER UP, CREW GOT FLAPS FAIL.  MX COMPLIED WITH PART A.
